# SDR CALA2024120601430

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N27964
- Make and model: Boeing 787-9
- Aircraft serial: 37813
- Aircraft time: 41,147 hours, 3,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

56F EMERGENCY LIGHT HOUSIMG BROKE REPLACED LIGHT HOUSING REF IPD DMC-B787-A-25-25-11-080-941A-D PARTS USED:  58-2523-3-0048,QTY :1
